# SDR IPXA09M55908

- Difficulty date: April 21, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 285-F1-003, AFT CARGO DR, LWR FWD DR SKIN SURFACE, NEEDS VALIDATION FOR REPAIR.  BASE UPON COLLECTED INFO, REPAIR SEQ NR 285-F1-003 DOES NOT CORRELATE TO ANY SRM REPAIR.  EXISTING DOUBLER AT AFT CARGO DR, LWR FWD DOOR EXT SKIN REMOVED.  DISCREPANT DR LWR SKIN TRIM-OUT.  REPAIR SKIN, DOUBLER AND INTERNAL DOUBLER FABRICATED, DISCREPANT HOLES ON SUPPORTS AND PAN REAMED TO REQ DIA PER EN1201-09.  BUSHING, SKIN AND SPLICE DOUBLER FABRICATED AND INSTALLED.
